Acute Localized Exanthematous Pustulosis on the Face
1
조회
0
다운로드
1
인용
0
참고문헌
키워드
초록
Acute localized exanthematous pustulosis (ALEP) is a localized variant of acute generalized exanthematous pustulosis, which is characterized by the eruption of multiple scattered pustules following drug administration. A 26-year-old woman presented with multiple erythematous pustules on her face, which had appeared three days after taking antibiotics. Histopathological findings showed subcorneal pustules and mixed inflammatory cell infiltration in the dermis. The pustules were resolved within 2 weeks after the patient discontinued the antibiotics. Herein, we present a case of a woman with a cutaneous drug reaction consistent with ALEP that occurred subsequent to administration of antibiotics. (Ann Dermatol 23(S3) S368∼S370, 2011)
Abstract
Acute localized exanthematous pustulosis (ALEP) is a localized variant of acute generalized exanthematous pustulosis, which is characterized by the eruption of multiple scattered pustules following drug administration. A 26-year-old woman presented with multiple erythematous pustules on her face, which had appeared three days after taking antibiotics. Histopathological findings showed subcorneal pustules and mixed inflammatory cell infiltration in the dermis. The pustules were resolved within 2 weeks after the patient discontinued the antibiotics. Herein, we present a case of a woman with a cutaneous drug reaction consistent with ALEP that occurred subsequent to administration of antibiotics. (Ann Dermatol 23(S3) S368∼S370, 2011)
참고문헌 (15)
- Roujeau JC, "Acute generalized exanthematous pustulosis. Analysis of 63 cases", Arch Dermatol, 127, pp.1333~1338 (1991)
- Rastogi S, "Acute localized exanthematous pustulosis (ALEP) caused by Ibuprofen. A case report", Br J Oral Maxillofac Surg, 47, pp.132~134 (2009)
- Britschgi M, "T-cell involvement in drug-induced acute generalized exanthematous pustulosis", J Clin Invest, 107, pp.1433~1441 (2001)
- Guevara-Gutierrez E, "Acute generalized exanthematous pustulosis: report of 12 cases and literature review", Int J Dermatol, 48, pp.253~258 (2009)
- Prange B, "Acute localized exanthematous pustulosis (ALEP)", J Dtsch Dermatol Ges, 3, pp.210~212 (2005)
- Betto P, "Acute localized exanthematous pustulosis (ALEP) caused by amoxicillinclavulanic acid", Int J Dermatol, 47, pp.295~296 (2008)
- Vickers JL, "Acute localized exanthematous pustulosis: a cutaneous drug reaction in a dental setting", J Am Dent Assoc, 139, pp.1200~1203 (2008)
- Shuttleworth D, "A localized, recurrent pustular eruption following amoxycillin administration", Clin Exp Dermatol, 14, pp.367~368 (1989)
- Prieto A, "Recurrent localized pustular eruption induced by amoxicillin", Allergy, 52, pp.777~778 (1997)
- Corral de la Calle M, "Acute localized exanthematous pustulosis secondary to levofloxacin", Br J Dermatol, 152, pp.1076~1077 (2005)
- Wohl Y, "A case of paracetamol-induced acute generalized exanthematous pustulosis in a pregnant woman localized in the neck region", Skinmed, 3, pp.47~49 (2004)
- Cohen PR, "Sweet's syndrome revisited: a review of disease concepts", Int J Dermatol, 42, pp.761~778 (2003)
- 임재영, "전신성 농포성 건선과 급성 전신성 발진성 농포증의 임상 및 병리조직학적 고찰", 대한피부과학회지, 40(3), pp.244~252 (2002), 대한피부과학회
- Werth VP, "Systemic glucocorticoids. In Fitzpatrick’s dermatology in general medicine. 7th ed", pp.2147~2153 (2008), New York: McGraw-Hill
- Bissonnette R, "Drug-induced toxic pustuloderma", Int J Dermatol, 31, pp.172~174 (1992)
